Frontiers in Complex Dynamics

DSpace/Manakin Repository

Frontiers in Complex Dynamics

Citable link to this page


Title: Frontiers in Complex Dynamics
Author: McMullen, Curtis T.
Citation: McMullen, Curtis T. 1994. Frontiers in complex dynamics. Bulletin of the American Mathematical Society 31(2): 155–172. Revised 2006.
Full Text & Related Files:
Published Version: doi:10.1090/S0273-0979-1994-00519-1
Other Sources:
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at
Citable link to this page:
Downloads of this work:

Show full Dublin Core record

This item appears in the following Collection(s)


Search DASH

Advanced Search